# SDR SWIA202411250828

- Difficulty date: August 28, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 47,350 hours, 31,441 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER- DOOR PIANO HINGE ON FUSELAGE HAS A GOUGE ON AFT SIDE AT SPRING PIN     (C-CHECK RO 11/23/2024)    PEFORMED BLENDED OUT AND EVALUATED AREA ON PASSENGER DOOR PIANO HINGE ON FUSELAGE AFT SIDE SPRING PIN MESUAREMENTS AREA: MATERIAL LOSS: 0.025", MAXIMUM REMOVED MATERIAL ON HINGE LUG LAND IS: 0.080" FOUND TO BE WHITH IN LIMITS IAW REO 670-53-21-582 REV-G DATE: 2024-02-18 TYPE IV. NDT PERFORMED BY BARON NDT, LLC FAA CRS#5NDR545D, REPORT #S100624-7 P.O. NUMBER: 174025 DATE: 06-OCT-2024, SEE REPORT FOR DETAILS. DEPTH GAUGE: AV-1511 FEB25
